Indycat Shares Her Experience with Thyroid Hormone Treatment


Finding the best replacement dose of thyroid hormone can be a frustrating experience for many people. Symptoms of fatigue, hair loss, itchy skin, bloating, hot or cold intolerance etc. can resist numerous attempts to correct them by changing dosages and even the type of thyroid medication used. Indycat shares her experience here with metabolism.com and wonders what next?

Indycat writes:

I tried a couple of endocrinologists and was constantly heckled about my point blank refusal to not come off of the Armour. In the end I simply went back to my GP who now run the relevant blood work and prescribes my meds. I cannot compare Armour with Synthroid because I refused to take it from the beginning but I did a lot of research and I have other complications that I did not need compounded.

I am not sure I am on the correct dosage however, it seems to get lowered everytime I have bloodwork and I am now just taking one grain (60mg) but still have some symptoms. Increasing my dose makes my hair fall out more and so does decreasing it so I am caught between a rock and a hard place!

I was diagnosed back in 2001 and the one main thing I wish I could fix would be my libido… That seems to have left the building.

I tried a couple of endocrinologists and was constantly heckled about my point blank refusal to not come off of the Armour. In the end I simply went back to my GP who now run the relevant blood work and prescribes my meds. I cannot compare Armour with Synthroid because I refused to take it from the beginning but I did a lot of research and I have other complications that I did not need compounded.

I am not sure I am on the correct dosage however, it seems to get lowered everytime I have bloodwork and I am now just taking one grain (60mg) but still have some symptoms. Increasing my dose makes my hair fall out more and so does decreasing it so I am caught between a rock and a hard place!

I was diagnosed back in 2001 and the one main thing I wish I could fix would be my libido… That seems to have left the building.
indycat@cfl.rr.com

Share this post